U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
 
Old 01-22-2019, 11:28 AM
 
1 posts, read 2,667 times
Reputation: 10

Advertisements

Im not sure if anyone is gonna have any detail to what im referring too but, as of the past week ive noticed little bumps on my upper lip that have now busted into a more raw spots on my lip. Theyre also not on the outside of the lip, theyre on the actual part where the lips touch together.

Now they constantly leak clear liquid and when i wake up in the morning theyre so crusty and disgusting. theyre somewhat uncomfortable pain wise but nothing horrible.
Rate this post positively Quick reply to this message

 
Old 01-22-2019, 11:51 AM
 
15,176 posts, read 10,203,894 times
Reputation: 28419
Sounds like Herpes to me, but you should check with your Dr and not Dr C-D

We can't diagnose you
Rate this post positively Quick reply to this message
 
Old 01-22-2019, 01:28 PM
 
Location: on the wind
17,148 posts, read 10,716,793 times
Reputation: 55891
and....don't kiss anyone!
Rate this post positively Quick reply to this message
 
Old 01-22-2019, 01:30 PM
 
Location: Wine Country
6,103 posts, read 8,083,192 times
Reputation: 12300
Go to the doctor ASAP. Don't share any drinks or use the same utensils as anyone else. Probably herpes.
Rate this post positively Quick reply to this message
 
Old 01-22-2019, 01:37 PM
 
8,418 posts, read 4,563,044 times
Reputation: 16342
It could be herpes or it might be an allergic reaction if you are taking a new medication. I have that reaction to one medication, and it also gives me a rash on my hands, facial swelling, and a runny nose the longer I use it. Either way, you should go to the doctor ASAP. You don’t want to continue to use a medication if you are allergic to it.
Rate this post positively Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


 
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:
Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads

All times are GMT -6.

© 2005-2022, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Contact Us - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35, 36, 37 - Top